MathSciNet Relay Station
MathSciNet bibliographic data
MR1689336 (2000d:42003) 42A50 (42B20 46M35 47B38 47G10)
Lacey, Michael; Thiele, Christoph On Calderón's conjecture. Ann. of Math. (2) 149 (1999), no. 2, 475–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement